MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AORTIC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II AORTIC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETCF2828C49E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/15/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Other relevant device(s) are: product id: etlw1616c156e, serial/ lot #: (b)(4), ubd: 15-jan-2023, udi #: (b)(4); product id: etlw1616c156e, serial/ lot #: (b)(4), ubd: 15-jan-2023, udi #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis bifurcate stent graft was implanted in the patient for the endovascular treatment of a 80mm pre ruptured aaa during the index procedure it was reported the patient had an angled neck and the physician didn¿t want to cover the right renal so the device was landed slightly low.A type ia endoleak was observed after implant, endoanchors were placed but the endoleak persisted.An additional cuff was then implanted to resolve the leak.It was reported after the surgery, the patient suffered from abdominal compartment syndrome, continuous bleeding from lumbar arteries even after aneurysm was sealed and expired per the physician, the cause of the event was patient anatomy and that the patient passed away a few hours after the procedure was completed due to complications not related to device issues.No additional clinical sequalae were reported and the patient has expired.

Brand Name
ENDURANT II AORTIC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12121789
Report Number9612164-2021-02627
Device Sequence Number3966129
Product Code MIH
UDI-Device Identifier00613994991447
UDI-Public00613994991447
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2022
Device Model NumberETCF2828C49E
Device Catalogue NumberETCF2828C49E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;